Alert archive / Georgia / Red Flag Warnings in 2008
Red Flag Warning 4, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at Jan 13, 2008, 2:51 PM EST for 7 counties in Florida; 12 counties in Georgia. It took effect at Jan 14, 2008, 9:35 AM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 13, 2008, 2:51 PM EST (19:51 UTC)
- In effect from
- Jan 14, 2008, 9:35 AM EST
- Expired
- Jan 14, 2008, 6:00 PM EST
- In force
- 8 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Camden County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Glynn County, GA, Jeff Davis County, GA, Pierce County, GA, Wayne County, GA
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.9 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 626 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 438 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KJAX 131951 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 251 PM EST SUN JAN 13 2008 FLZ020>025-030>032-035>037-040-141000- /O.UPG.KJAX.FW.A.0003.080114T1700Z-080114T2200Z/ /O.NEW.KJAX.FW.W.0004.080114T1700Z-080114T2300Z/ /O.NEW.KJAX.FW.A.0004.080115T1600Z-080115T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- GILCHRIST-ALACHUA-PUTNAM-MARION- 251 PM EST SUN JAN 13 2008 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST MONDAY... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 6 PM EST MONDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. COOLER DRIER AIR WILL MOVE INTO THE AIR AS HIGH PRESSUER BUILDS IN FROM THE NORTHWEST. MINIMUM RELATIVE HUMIDITIES WILL DROP TO 25-30 PERCENT FOR SEVERAL HOURS MONDAY WITH NORTHWEST WINDS 10 TO 20 MPH. MINIMUM RELATIVE HUMIDITIES ARE EXPECTED TO DROP TO 30 TO 35 PERCENT TUESDAY AFTERNOON...WITH LIGHTER WINDS EXPECTED. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ033-038-141000- /O.NEW.KJAX.FW.W.0004.080114T1700Z-080114T2300Z/ ST JOHNS-FLAGLER- 251 PM EST SUN JAN 13 2008 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 6 PM EST MONDAY. COOLER DRIER AIR WILL MOVE INTO THE AIR AS HIGH PRESSUER BUILDS IN FROM THE NORTHWEST. MINIMUM RELATIVE HUMIDITIES WILL DROP TO AROUND 30 PERCENT FOR SEVERAL HOURS MONDAY WITH NORTHWEST WINDS 10 TO 20 MPH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
4 follow-up statements
000 WWUS82 KJAX 140717 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 217 AM EST MON JAN 14 2008 FLZ020>025-030>032-035>037-040-142330- /O.CON.KJAX.FW.W.0004.080114T1700Z-080114T2300Z/ /O.CON.KJAX.FW.A.0004.080115T1600Z-080115T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- GILCHRIST-ALACHUA-PUTNAM-MARION- 217 AM EST MON JAN 14 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS AFTERNOON DUE TO LOW RHS AND BREEZY WINDS... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON DUE TO LOW RHS... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON. COOL AND DRY AIR WILL MOVE INTO THE AREA TODAY AS HIGH PRESSURE BUILDS IN FROM THE NORTHWEST. MINIMUM RELATIVE HUMIDITIES WILL DROP TO 25 TO 30 PERCENT FOR 4 TO 6 HOURS THIS AFTERNOON WITH NORTHWEST WINDS 10 TO 20 MPH. MINIMUM RELATIVE HUMIDITIES ARE EXPECTED TO DROP TO 30 TO 35 PERCENT TUESDAY AFTERNOON WITH LIGHTER WINDS EXPECTED. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW OR WILL SHORTLY. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. $$ FLZ033-038-142300- /O.CON.KJAX.FW.W.0004.080114T1700Z-080114T2300Z/ ST JOHNS-FLAGLER- 217 AM EST MON JAN 14 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS AFTERNOON FOR LOW RHS AND BREEZY WINDS... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS AFTERNOON. COOL AND DRY AIR WILL MOVE INTO THE AREA TODAY AS HIGH PRESSURE BUILDS IN FROM THE NORTHWEST. MINIMUM RELATIVE HUMIDITIES WILL DROP TO 25 TO 30 PERCENT FOR 4 TO 6 HOURS THIS AFTERNOON WITH NORTHWEST WINDS 10 TO 20 MPH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ ENYEDI
000 WWUS82 KJAX 141435 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 935 AM EST MON JAN 14 2008 GAZ132>136-149>152-162>164-142200- /O.EXB.KJAX.FW.W.0004.080114T1800Z-080114T2200Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- 935 AM EST MON JAN 14 2008 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 5 PM EST THIS AFTERNOON FOR LOW RH VALUES AND BREEZY WINDS... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 5 PM EST THIS AFTERNOON. COOL AND DRY AIR WILL MOVE INTO THE AREA TODAY AS HIGH PRESSURE BUILDS IN FROM THE NORTHWEST. MINIMUM RELATIVE HUMIDITIES WILL DROP TO AROUND 25 PERCENT FOR AROUND 4 HOURS THIS AFTERNOON WITH NORTHWEST WINDS 10 TO 20 MPH WITH HIGHER GUSTS POSSIBLE. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW OR WILL SHORTLY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ FLZ020>025-030>032-035>037-040-142200- /O.CON.KJAX.FW.W.0004.080114T1700Z-080114T2300Z/ /O.CON.KJAX.FW.A.0004.080115T1600Z-080115T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- GILCHRIST-ALACHUA-PUTNAM-MARION- 935 AM EST MON JAN 14 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON DUE TO LOW RH VALUES AND BREEZY WINDS... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON DUE TO LOW RH VALUES... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON. COOL AND DRY AIR WILL MOVE INTO THE AREA TODAY AS HIGH PRESSURE BUILDS IN FROM THE NORTHWEST. MINIMUM RELATIVE HUMIDITIES WILL DROP TO 25 TO 30 PERCENT FOR 4 TO 6 HOURS THIS AFTERNOON WITH NORTHWEST WINDS 10 TO 20 MPH WITH HIGHER GUSTS POSSIBLE. MINIMUM RELATIVE HUMIDITIES ARE EXPECTED TO DROP TO 30 TO 35 PERCENT TUESDAY AFTERNOON WITH LIGHTER WINDS EXPECTED. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW OR WILL SHORTLY. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. $$ FLZ033-038-142200- /O.CON.KJAX.FW.W.0004.080114T1700Z-080114T2300Z/ ST JOHNS-FLAGLER- 935 AM EST MON JAN 14 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON DUE TO LOW RH VALUES AND BREEZY WINDS... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. COOL AND DRY AIR WILL MOVE INTO THE AREA TODAY AS HIGH PRESSURE BUILDS IN FROM THE NORTHWEST. MINIMUM RELATIVE HUMIDITIES WILL DROP TO 25 TO 30 PERCENT FOR 4 TO 6 HOURS THIS AFTERNOON WITH NORTHWEST WINDS 10 TO 20 MPH WITH HIGHER GUSTS POSSIBLE. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ ECZ
000 WWUS82 KJAX 141900 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 200 PM EST MON JAN 14 2008 FLZ020>025-030>032-035>037-040-142300- /O.UPG.KJAX.FW.A.0004.080115T1600Z-080115T2300Z/ /O.NEW.KJAX.FW.W.0005.080115T1600Z-080115T2300Z/ /O.CON.KJAX.FW.W.0004.000000T0000Z-080114T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- GILCHRIST-ALACHUA-PUTNAM-MARION- 200 PM EST MON JAN 14 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON DUE TO LOW RH VALUES AND BREEZY WINDS... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM EST TUESDAY DUE TO LOW RH VALUES... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 6 PM EST TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. MUCH DRIER AIR CONTINUES TO MOVE INTO THE AREA TODAY AS HIGH PRESSURE BUILDS IN FROM THE NORTHWEST. RELATIVE HUMIDITIES WILL REMAIN BELOW 35 PERCENT FOR 4 TO 6 HOURS THIS AFTERNOON WITH NORTHWEST WINDS 10 TO 20 MPH WITH HIGHER GUSTS POSSIBLE. RELATIVE HUMIDITIES ARE EXPECTED TO DROP TO 30 TO 35 PERCENT TUESDAY AFTERNOON FOR 4 TO 6 HOURS ALONG WITH LIGHTER WINDS EXPECTED...PROMPTING A RED FLAG WARNING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE RED FLAG WARNINGS. $$ GAZ153-154-165-166-142200- /O.EXA.KJAX.FW.W.0004.000000T0000Z-080114T2200Z/ INLAND GLYNN-COASTAL GLYNN-INLAND CAMDEN-COASTAL CAMDEN- 200 PM EST MON JAN 14 2008 ...RED FLAG WARNING IN EFFECT UNTIL 5 PM EST THIS AFTERNOON DUE TO LOW RH VALUES AND BREEZY WINDS... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. MUCH DRIER AIR CONTINUES TO MOVE INTO THE AREA TODAY AS HIGH PRESSURE BUILDS IN FROM THE NORTHWEST. MINIMUM RELATIVE HUMIDITIES WILL DROP TO AROUND 25 PERCENT FOR AROUND 4 HOURS THIS AFTERNOON WITH NORTHWEST WINDS 10 TO 20 MPH WITH HIGHER GUSTS POSSIBLE. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ GAZ132>136-149>152-162>164-142200- /O.CON.KJAX.FW.W.0004.000000T0000Z-080114T2200Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- 200 PM EST MON JAN 14 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON DUE TO LOW RH VALUES AND BREEZY WINDS... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. MUCH DRIER AIR CONTINUES TO MOVE INTO THE AREA TODAY AS HIGH PRESSURE BUILDS IN FROM THE NORTHWEST. MINIMUM RELATIVE HUMIDITIES WILL DROP TO AROUND 25 PERCENT FOR AROUND 4 HOURS THIS AFTERNOON WITH NORTHWEST WINDS 10 TO 20 MPH WITH HIGHER GUSTS POSSIBLE. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ FLZ033-038-142300- /O.CON.KJAX.FW.W.0004.000000T0000Z-080114T2300Z/ ST JOHNS-FLAGLER- 200 PM EST MON JAN 14 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON DUE TO LOW RH VALUES AND BREEZY WINDS... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. MUCH DRIER AIR CONTINUES TO MOVE INTO THE AREA TODAY AS HIGH PRESSURE BUILDS IN FROM THE NORTHWEST. RELATIVE HUMIDITIES WILL REMAIN BELOW 35 PERCENT FOR 4 TO 6 HOURS THIS AFTERNOON WITH NORTHWEST WINDS 10 TO 20 MPH WITH HIGHER GUSTS POSSIBLE. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ ECZ
000 WWUS82 KJAX 142312 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 612 PM EST MON JAN 14 2008 FLZ020>025-030>032-035>037-040-151100- /O.EXP.KJAX.FW.W.0004.000000T0000Z-080114T2300Z/ /O.EXT.KJAX.FW.W.0005.080115T1700Z-080115T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- GILCHRIST-ALACHUA-PUTNAM-MARION- 612 PM EST MON JAN 14 2008 ...RED FLAG WARNING NOW IN EFFECT FROM 12 PM TO 6 PM EST TUESDAY... ...RED FLAG WARNING HAS EXPIRED FOR TODAY... RELATIVE HUMIDITIES ARE EXPECTED TO DROP TO 30 TO 35 PERCENT TUESDAY AFTERNOON FOR 4 TO 6 HOURS PROMPTING A RED FLAG WARNING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ FLZ033-038-150015- /O.EXP.KJAX.FW.W.0004.000000T0000Z-080114T2300Z/ ST JOHNS-FLAGLER- 612 PM EST MON JAN 14 2008 ...RED FLAG WARNING HAS EXPIRED FOR TODAY... THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TODAY. $$ CARROLL
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Jan 13, 2:45 PM EST, 6 minutes earlier.
Area forecast discussion, Jan 13, 2:45 PM EST, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
245 PM EST SUN JAN 13 2008
.SHORT TERM...TONIGHT THROUGH TUESDAY...
REST OF THIS AFTERNOON...SFC LOW CONTINUES TO DEVELOP JUST NE OF
THE REGION AND SLOWLY DRAG COLD FRONT ACRS THE FORECAST AREA WITH
SCTD SHOWERS AND ISOLD TSTMS SOUTH AND EAST OF JAX-GNV-OCF LINE
AND MOVING OFF TOWARD THE EAST. CLEARING TREND WILL CONTINUE
THROUGH SUNSET THIS EVENING.
TONIGHT...DEPARTING LOW PRESSURE WILL BE REPLACED BY HIGH PRESSURE
RIDGE FROM THE WEST AND COLD AIR ADVECTION ARRIVING ON NW FLOW OF
10 TO 15 MPH. MIN TEMPS STILL EXPECTED TO BOTTOM OUT IN THE UPPER
30S WELL INLAND TO THE LOWER TO MID 40S ELSEWHERE.
MONDAY...HIGH PRES WILL CONTINUE TO RIDGE INTO THE REGION UNDER
MOSTLY SUNNY SKIES AND COLD AIR ADVECTION WILL CONTINUE WITH NW
WINDS OF 10 TO 15 MPH AND MAX TEMPS TOPPING OUT IN THE UPPER 50S
TO LOWER 60S.
MONDAY NIGHT...HIGH PRESSURE RIDGE FROM THE WEST WILL BE CLOSE
ENOUGH TO ALLOW WINDS TO REMAIN LIGHT AND PROVIDE CONDITIONS
FAVORABLE FOR A LIGHT FREEZE ACROSS INLAND LOCATIONS. THE MAIN
CAVEAT BEING AMOUNT OF CIRRUS CLOUDS OVERHEAD FROM JET STREAK. FOR
NOW CONFIDENCE IS NOT HIGH ENOUGH TO ISSUE FREEZE WATCH/WARNING AT
THIS TIME.
TUESDAY...HIGH PRESSURE WILL BUILD NORTHEAST TOWARD THE TN VALLEY
AND PROVIDE FOR MOSTLY CLEAR TO PARTLY CLOUDY AND COOL DAY WITH HIGH
CLOUDS OVERHEAD AND MAX TEMPS GENERALLY IN THE 55 TO 60 DEG RANGE.
TUESDAY NIGHT...HIGH PRESSURE WILL CONTINUE NORTHEAST INTO THE MID
ATLC STATES BUT WILL BE CLOSE ENOUGH TO ALLOW FOR LIGHT WINDS AND
ANOTHER LIGHT FREEZE EVENT INLAND BUT AMOUNT OF HIGH CLOUDS
OVERHEAD WILL DETERMINE ACTUAL MIN TEMPS BY EARLY WED MORNING.
.LONG TERM...WEDNESDAY THROUGH SUNDAY...
WEDNESDAY...INCREASING CLOUDS AS LOW PRES DEVELOPS OVER THE CENTRAL
GOMEX AND TRACKS EWD. SLIGHT CHANCE OF SHOWERS LATE IN THE
DAY...WITH RAINFALL CHANCES INCREASING WED NIGHT.
THURSDAY...LOW PRESSURE OVER GOMEX EXPECTED TO TRACK ACRS THE
FORECAST AREA WITH LOCALLY HEAVY RAINFALL POSSIBLE AND HAVE KEPT
LIKELY POPS IN THE FORECAST ALONG WITH ISOLD TSTMS ACRS THE NERN
FL PORTIONS.
FRIDAY...PARTLY TO MOSTLY CLOUDY AND MAINLY DRY AS TRAILING COLD
FRONT PUSHES ACRS THE FORECAST AREA WITH LITTLE UPPER LEVEL
SUPPORT OR MOISTURE.
SATURDAY/SUNDAY...COLD HIGH PRESSURE BUILDS IN FROM THE WEST AND
SETTLES OVER THE REGION ON SUNDAY AND WILL ALLOW FOR MAX TEMPS
ONLY IN THE 50S AND MIN TEMPS IN THE MID/UPPER 20S AND 30S CLOSER
TO THE COAST WITH INLAND FREEZE EVENTS LIKELY.
&&
.AVIATION...CONDITIONS WILL CONTINUE TO CLEAR DURING NEXT 6-12HRS...
WITH VFR CONDITIONS EXPECTED.
&&
.MARINE...INCREASING W TO NW SFC FLOW LEADING TO SCA FOR OFFSHORE
COMPONENT THRU MON NGT...EXERCISE CAUTION FOR NEARSHORE COMPONENT
TNGT.
&&
.FIRE WEATHER...ISSUING RED FLAG WARNING FOR ALL OF OUR FL COUNTIES
FOR MON AFTN...FOR 25-30 PERCENT MIN RHS. CONDITIONS MARGINAL FOR
GA...MAINLY DUE TO WIND FORECAST...NEXT SHIFT WILL NEED TO
RE-EVALUATE FOR POSSIBILITY OF LOWER DEW POINTS THAN PRESENTLY
FORECAST. ISSUED FIRE WEATHER WATCH FOR ALL OF OUR FL COUNTIES
EXCEPT FLAGLER AND ST. JOHNS FOR TUESDAY AFTN...FOR MIN RHS 30-35
PERCENT. MIN RHS WILL INCREASE ON WED/THU.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 37 58 29 57 / 0 0 0 0
SSI 45 57 38 55 / 0 0 0 0
JAX 41 61 32 59 / 0 0 0 0
SGJ 46 61 37 59 / 0 0 0 0
GNV 41 61 31 60 / 0 0 0 0
OCF 42 62 31 61 / 0 0 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM 12 PM TO 6 PM EST MONDAY FOR
ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST
-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY
AFTERNOON FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-
GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-SUWANNEE-UNION.
GA...NONE.
AM...SMALL CRAFT ADVISORY FROM 9 PM THIS EVENING TO 7 AM EST TUESDAY
FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
OFFSHORE.
&&
HESS/WOLF/KEEGANHazardous weather outlook, Jan 13, 2:30 PM EST, 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 230 PM EST SUN JAN 13 2008 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-141000- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 230 PM EST SUN JAN 13 2008 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...REST OF THIS AFTERNOON AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... HIGH PRESSURE WILL BUILD IN THROUGH EARLY NEXT WEEK IN THE WAKE OF THE COLD FRONT. TEMPERATURES WILL APPROACH THE FREEZING MARK OVER THE SUWANNEE VALLEY OF NORTHEAST FLORIDA AND INLAND SOUTHEAST GEORGIA ON TUESDAY MORNING AND AGAIN WEDNESDAY MORNING BUT DURATIONS ARE EXPECTED TO REMAIN LESS THAN TWO HOURS AT THIS TIME. ANOTHER AREA OF LOW PRESSURE IS EXPECTED TO FORM OVER THE WESTERN GULF OF MEXICO TUESDAY NIGHT AND PUSH TOWARD THE REGION THROUGH WEDNESDAY. AT THIS TIME...MUCH UNCERTAINTY EXISTS WITH RESPECT TO THE EXACT TRACK OF THE SYSTEM. THIS WILL IMPACT THE DEGREE OF THUNDERSTORM ACTIVITY EXPECTED OVER THE AREA. REGARDLESS...IT APPEARS RAIN CHANCES WILL BE HIGH BY WEDNESDAY NIGHT INTO THURSDAY WITH LOCALLY HEAVY RAINFALL POSSIBLE. THE THUNDERSTORM OUTLOOK WILL BE REFINED WITH SUBSEQUENT FORECASTS AS THE TRACK OF THE LOW BECOMES MORE CERTAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. DEESE/HESS
In the hours before
Special weather statement, Jan 13, 9:32 AM EST, 5 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 932 AM EST SUN JAN 13 2008 FLZ040-131500- MARION- 932 AM EST SUN JAN 13 2008 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHWESTERN MARION COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 1000 AM EST... AT 932 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 7 MILES WEST OF ROMEO...OR 8 MILES NORTHWEST OF RAINBOW LAKES ESTATES...MOVING EAST AT 25 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND RAINBOW LAKES ESTATES...ROMEO...REDDICK...OCALA AIRPORT...OCALA...MCINTOSH...LOWELL AND FLEMINGTON THROUGH 1000 AM EST. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. HESS
Special weather statement, Jan 13, 9:55 AM EST, 4 hours 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 955 AM EST SUN JAN 13 2008 FLZ032-033-037-131530- CLAY-PUTNAM-ST. JOHNS- 955 AM EST SUN JAN 13 2008 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SOUTHEASTERN CLAY...NORTHERN PUTNAM AND CENTRAL ST. JOHNS COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 1030 AM EST... AT 955 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 6 MILES NORTHWEST OF BOSTWICK...OR 12 MILES NORTHWEST OF PALATKA...MOVING NORTHEAST AT 25 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND BOSTWICK...PICOLATA AND BAKERSVILLE THROUGH 1030 AM EST. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. HESS
Special weather statement, Jan 13, 9:57 AM EST, 4 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 957 AM EST SUN JAN 13 2008 FLZ040-131530- MARION- 957 AM EST SUN JAN 13 2008 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CENTRAL MARION COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 1030 AM EST... AT 957 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 11 MILES SOUTHWEST OF FLEMINGTON...OR 8 MILES SOUTHEAST OF WILLISTON...MOVING EAST AT 20 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND OCALA AIRPORT... FLEMINGTON...REDDICK...OCALA...LOWELL...SPARR...CITRA...BURBANK AND ANTHONY THROUGH 1030 AM EST. HAIL UP TO ONE HALF INCH IN DIAMETER... EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. HESS
Special weather statement, Jan 13, 10:21 AM EST, 4 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1021 AM EST SUN JAN 13 2008 FLZ033-131545- ST. JOHNS- 1021 AM EST SUN JAN 13 2008 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CENTRAL ST. JOHNS COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 1045 AM EST... AT 1021 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 10 MILES WEST OF SAINT AUGUSTINE... MOVING EAST AT 35 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND VILANO BEACH...SAINT AUGUSTINE...ANASTASIA AND SOUTH PONTE VEDRA BEACH THROUGH 1045 AM EST. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. HESS
Special weather statement, Jan 13, 10:27 AM EST, 4 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1027 AM EST SUN JAN 13 2008 FLZ033-037-131600- PUTNAM-ST. JOHNS- 1027 AM EST SUN JAN 13 2008 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHEASTERN PUTNAM AND SOUTHERN ST. JOHNS COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 1100 AM EST... AT 1027 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 4 MILES SOUTHWEST OF BOSTWICK...OR 6 MILES NORTH OF PALATKA...MOVING EAST AT 30 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND BOSTWICK...ORANGE MILLS... HASTINGS...SPUDS...BAKERSVILLE...ELKTON...VILANO BEACH...SAINT AUGUSTINE SOUTH...SAINT AUGUSTINE SHORES AND SAINT AUGUSTINE BEACH THROUGH 1100 AM EST. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. HESS
Special weather statement, Jan 13, 10:32 AM EST, 4 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1032 AM EST SUN JAN 13 2008 FLZ040-131600- MARION- 1032 AM EST SUN JAN 13 2008 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR WESTERN MARION COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 1100 AM EST... AT 1032 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF OCALA AIRPORT TO 6 MILES WEST OF DUNNELLON...MOVING EAST AT 20 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND DUNNELLON...OCALA AIRPORT...ANTHONY...SILVER SPRINGS SHORES... SANTOS...OCALA...BURBANK AND BELLEVIEW THROUGH 1100 AM EST. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. HESS
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 12, 10:09 PM EST | Dense Fog Advisory | JAX | Baker, Bradford, Gilchrist, Nassau, Suwannee, Union | 12 hr |
| Jan 13, 2:44 AM EST | Fire Weather Watch | JAX | Baker, Bradford, Gilchrist, Nassau, Suwannee, Union | 12 hr |
| Jan 13, 2:51 PM EST | Fire Weather Watch | JAX | Baker, Bradford, Gilchrist, Nassau, Suwannee, Union | 23 hr |
Nearby
Red Flag Warnings in Georgia, 2008Red Flag Warnings in Florida, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.